Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 20, Pages 3261-3268
http://dx.doi.org/10.1155/IJMMS.2005.3261

On pairs of subrings with a common set of proper ideals

1Department of Mathematics, Okayama University, Okayama 700-8530, Japan
2Department of Mathematics, Embry-Riddle Aeronautical University, Prescott 86301, AZ, USA
3Department of Mathematics, Millersville University, Millersville 17551, PA, USA

Received 5 July 2005

Copyright © 2005 Yasuyuki Hirano and Hisaya Tsutsui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yasuyuki Hirano and Hisaya Tsutsui, “On pairs of subrings with a common set of proper ideals,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 20, pp. 3261-3268, 2005. doi:10.1155/IJMMS.2005.3261